# SDR IPXA2019091746918

- Difficulty date: September 7, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327069500400
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG FWD CARGO COMPARTMENT FLOOR PANEL 131BH LWR SKIN CRACKED. FABBED PANEL 131BH FROM 4522-374001CB-8 BATCH# 3356860 PER EO# A300-5320-23928-RA.
